RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 15, Number 2, Pages 207–220 (Mi tmf3659)  

This article is cited in 5 scientific papers (total in 5 papers)

Renormalized scattering theory for Yukawa model II. Wave operators

I. Ya. Aref'eva


Abstract: For the Yukawa model, the dressing operator $T_0(g,\sigma)$ is used to construct a space $\mathscr H_{\operatorname {ren}}$ which differs from the Fok space, in which the renormalized Hamiltonian $\Bar{H}_{\operatorname {ren}}(1,\sigma)$ with removed space cutoff but fixed parameter of the ultraviolet cutoff is a self-adjoint operator. The existence of renormalized operators is proved for the pair of operators $H_0$ and $\Bar{H}_{\operatorname {ren}}(1,\sigma)$.

Full text: PDF file (1491 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 15:2, 467–476

Document Type: Article
Received: 14.08.1972

Citation: I. Ya. Aref'eva, “Renormalized scattering theory for Yukawa model II. Wave operators”, TMF, 15:2 (1973), 207–220; Theoret. and Math. Phys., 15:2 (1973), 467–476

Citation in format AMSBIB
\Bibitem{Are73}
\by I.~Ya.~Aref'eva
\paper Renormalized scattering theory for Yukawa model~II. Wave operators
\jour TMF
\yr 1973
\vol 15
\issue 2
\pages 207--220
\mathnet{http://mi.mathnet.ru/tmf3659}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 15
\issue 2
\pages 467--476
\crossref{https://doi.org/10.1007/BF01028220}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3659
  • http://mi.mathnet.ru/eng/tmf/v15/i2/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. I. Ya. Aref'eva, P. P. Kulish, “Representations of canonical commutation relations in the limit of an infinite volume”, Theoret. and Math. Phys., 17:1 (1973), 945–955  mathnet  crossref  mathscinet  zmath
    2. A. G. Basuev, “Convergence of the perturbation series for the Yukawa interaction”, Theoret. and Math. Phys., 22:2 (1975), 142–148  mathnet  crossref  mathscinet
    3. V. P. Maslov, O. Yu. Shvedov, “Initial conditions in quasi-classical field theory”, Theoret. and Math. Phys., 114:2 (1998), 184–197  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Shvedov, OY, “Renormalization of Poincaré transformations in Hamiltonian semiclassical field theory”, Journal of Mathematical Physics, 43:4 (2002), 1809  crossref  isi
    5. Shvedov, OY, “Semiclassical symmetries”, Annals of Physics, 296:1 (2002), 51  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:179
    Full text:56
    References:17
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019